MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2022-251233

Медицинская библиотека · BMJ case reports · 2022

Lichenoid dermatitis preceding Stevens-Johnson syndrome in a patient treated with nivolumab.

Potts Jolee, Lee Rachel Raven, Hilliard Carolyn A

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Nivolumab is an immune checkpoint inhibitor acting on programmed cell death protein 1 (PD-1) that has been used to treat a growing number of malignancies. Cutaneous side effects are common with nivolumab treatment, though they are typically self-limited. Here we present a case of persistent lichenoid dermatitis in a patient treated with nivolumab for renal cell cancer. The patient then developed Stevens-Johnson syndrome 9 months after initiation of nivolumab, with no other identifiable offending medication in the interim. Although an unusual presentation, a growing number of cases have reported delayed Stevens-Johnson syndrome/toxic epidermolytic necrosis-like reactions to immune checkpoint inhibitors. Awareness of this phenomenon is imperative for prompt recognition and treatment of potentially life-threatening cutaneous side effects.

Для цитирования: Potts Jolee, Lee Rachel Raven, Hilliard Carolyn A. Lichenoid dermatitis preceding Stevens-Johnson syndrome in a patient treated with nivolumab.. BMJ case reports. 2022. DOI: 10.1136/bcr-2022-251233.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.